# SDR SWAA2021111738450

- Difficulty date: October 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H Z-ANGLE STA 500B+10 TO 500I; RBL 24; WL 157 HAS CORROSION. / REMOVED DAMAGED R/H FWD CARGO Z-ANGLE STA 500B + 10 TO 500I; RBL 24; W/L 157 AND REPLACED NEW IAW B-737 SRM 53-00-53-2R-6 REPAIR 6; SRM 51-40-02-0G-0; & B-DRAWING 143A7500 REV - ORIGINAL MATERIAL LOSS .021' ORIG .050' REMAINING .029' OUT OF LIMITS. REPAIRED.
